# SDR C2XA02CL132

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 7287103507
- Part serial: SM00207R
- Condition: Malfunctioned
- Location: Cabin
- Part time: 3,796 hours, 2,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 3275 THE CREW REPORTED THE EMERGENCY LIGHT ARMED INDICATION WAS NOT ON WHILE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
